Is it possible to do an extended/prolonged Zoloft taper that is longer than is typically needed to assist me in discontinuing SSRI use?
Did you find this post helpful?
|

User Profile
replied November 17th, 2018
Yes it can be tapered slowly. You did not mention the specific regimen how you are supposed to lower the dose. You can share what your doctor has advised and one can decrease the deficit accordingly. Having said that there is bound to be some withdrawal effect. And the dose adduction should not be negligible.


|
Did you find this post helpful?
Tags: Anxiety, Stress
Quick Reply
Must Read
Learn how doctors clinically diagnose one of twelve kinds of anxiety disorders...and which doctors you should see for an anxiety diagnosis....
Anxiety disorders can affect anyone. But do you know the common signs and symptoms of anxiety disorders? Learn more now....
Anxiety is a normal, healthy emotion when experienced during specific moments. But do you know the signs that anxiety has gotten out of control? Read more here...
DISCLAIMER: "Ask a Doctor" questions are answered by certified physicians and other medical professionals. For more information about experts participating in the "Ask a Doctor" Network, please visit our medical experts page. You may also visit our Anxiety and Stress , for moderated patient to patient support and information.

The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician. Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.